# SDR IPXA09855259

- Difficulty date: January 18, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769632183
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING L/E UPPER EXT SURFACE AT XFS 195 REPAIR INCORPORATES FASTENERS WITH LESS THAN 4D, SS 572-W3-15.  REPAIRED PER TIMCO REO-G12603 REV B, AND UPS EO-5720-32342-A.
